# SDR FDEA201409092546

- Difficulty date: September 9, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37303
- Condition: Corroded
- Location: Bs 1621-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FUSELAGE SKIN RUNNING UNDER LAP SEAM AT STRINGER 10L FROM AFT EDGE OF L4 DOOR CUT OUT TO BS 1720.  ACCOMPLISHED EA F-5330-T0309233.  THIS IS A CAT B REPAIR.
